# SDR 20000802SH004

- Difficulty date: June 1, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2740 · Stabilizer Control System
- Part: Drum
- Part number: 4472C166
- Condition: Obstructed
- Location: Stab Trim Brake
- Component: Stab Brake, Rroyce
- Component part number: 4472R170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SCREW (48) WAS FOUND WEDGED BETWEEN DRUM ASSY CAUSING UNIT TO JAM AND NOT ROTATE.  POSSIBLY CAUSED BY FATIGUE.  (X)
